# SDR AC2A075795

- Difficulty date: May 12, 2001
- Submitted: September 18, 2001
- Operation: General aviation
- Aircraft: N17238
- Make and model: Bell 206L-3
- Aircraft serial: 51492
- Aircraft time: 8,678 hours
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Crosstube
- Part number: 206323017
- Part serial: 90612
- Condition: Corroded
- Location: Mlg
- Part time: 1,199 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART IS CORRODED. REMOVED,REPLACED FORWARD CROSS TUBE
